MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22530UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a lesion exhibiting moderate tortuosity, moderate calcification and 90% stenosis.The lesion was situated in the mid/distal lad.There were no abnormalities reported in relation to anatomy.There was no damage noted to device packaging and no issues noted when removing the device from the hoop/tray.No issues were encountered when removing the protective sheath.The device was inspected post-removal of the protective sheath with no issues.Negative prep was performed with no issues noted.The lesion was pre-dilated.The inflation device remained on neutral pressure during delivery of the device.Resistance was encountered when advancing the device and excessive force was not used.It was noted that the stent would not advance through previously deployed stents to the distal lesion.When it was realised that the stent would not advance any further, the stent was pulled back for removal.The stent subsequently dislodged, and was not removed.Post-dislodgement, a balloon was used to crush the dislodged stent up against the mid lad vessel wall.No further patient injury was reported post procedure.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7058417
Report Number9612164-2017-01670
Device Sequence Number19172003
Product Code NIQ
UDI-Device Identifier00643169037335
UDI-Public00643169037335
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Catalogue NumberRSINT22530UX
Device Lot Number0008669537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;